# SDR UALA2012032701932

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,857 hours, 13,820 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1197+90, LBL 38 FLOORBEAM CRACKED.   MAJOR REPAIR ACCOMPLISHED: FABRICATED & REPLACED J-CHORD, STRAP AND CHANNEL PER SRM'S 51-40-02 AND 53-00-07 ON NR 4453N00484.
